Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 11, NWS Austin/San Antonio, TX

March 21, 20224 counties in Texas

NWS Austin/San Antonio, TX issued this tornado warning at Mar 21, 2022, 6:34 PM CDT for 4 counties in Texas. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2022, 6:34 PM CDT (23:34 UTC)
Expired
Mar 21, 2022, 7:00 PM CDT
In force
26 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
1.0 in

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 40 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 6:38 PM CDTTORNADOElgin 3sw, TXCONFIRMED SPOTTER REPORTS TORNADO ON THE GROUND APPROXIMATELY 3 MILES SOUTHWEST OF ELGIN.
Mar 21, 7:09 PM CDTTSTM WND DMG1 Se Elgin, TXUS 290 BLOCKED OFF NEAR THE ELGIN CITY LIMITS DUE TO DOWNED POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 3:14 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

210 
WFUS54 KEWX 212334
TOREWX
TXC021-287-453-491-220000-
/O.NEW.KEWX.TO.W.0011.220321T2334Z-220322T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
634 PM CDT Mon Mar 21 2022

The National Weather Service in Austin San Antonio has issued a

* Tornado Warning for...
  Southeastern Williamson County in south central Texas...
  East central Travis County in south central Texas...
  North central Bastrop County in south central Texas...
  Northwestern Lee County in south central Texas...

* Until 700 PM CDT.
    
* At 634 PM CDT, a large and extremely dangerous tornado was located
  near Elgin, moving northeast at 35 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Elgin, Manor, Coupland, Knobb Springs, Blue, Beyarsville, McDade,
  Butler and Cedar Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3019 9744 3030 9755 3058 9726 3049 9717
      3046 9715 3046 9714 3036 9704
TIME...MOT...LOC 2334Z 233DEG 32KT 3029 9744 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

BRADY
2 follow-up statements
161 
WWUS54 KEWX 212338
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT Mon Mar 21 2022

TXC021-287-453-491-220000-
/O.CON.KEWX.TO.W.0011.000000T0000Z-220322T0000Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
638 PM CDT Mon Mar 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN WILLIAMSON...EAST CENTRAL TRAVIS...NORTH CENTRAL BASTROP
AND NORTHWESTERN LEE COUNTIES...
        
At 638 PM CDT, a confirmed large and extremely dangerous tornado was
located over Elgin, moving northeast at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Elgin, Manor, Coupland, Knobb Springs, Blue, Beyarsville, McDade,
Butler and Cedar Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3019 9744 3030 9755 3058 9726 3049 9717
      3046 9715 3046 9714 3036 9704
TIME...MOT...LOC 2338Z 233DEG 32KT 3031 9740 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

BRADY
777 
WWUS54 KEWX 212346
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
646 PM CDT Mon Mar 21 2022

TXC453-212356-
/O.CAN.KEWX.TO.W.0011.000000T0000Z-220322T0000Z/
Travis TX-
646 PM CDT Mon Mar 21 2022

...THE TORNADO WARNING FOR EAST CENTRAL TRAVIS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

LAT...LON 3024 9732 3034 9742 3042 9737 3044 9739
      3057 9725 3049 9717 3047 9716 3046 9714
      3037 9705
TIME...MOT...LOC 2346Z 233DEG 32KT 3035 9733 

$$

TXC021-287-491-220000-
/O.CON.KEWX.TO.W.0011.000000T0000Z-220322T0000Z/
Williamson TX-Bastrop TX-Lee TX-
646 PM CDT Mon Mar 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN WILLIAMSON...NORTH CENTRAL BASTROP AND NORTHWESTERN LEE
COUNTIES...
        
At 646 PM CDT, a confirmed large and extremely dangerous tornado was
located near Elgin, moving northeast at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Elgin, Coupland, Knobb Springs, Blue, McDade, Butler and Cedar Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3024 9732 3034 9742 3042 9737 3044 9739
      3057 9725 3049 9717 3047 9716 3046 9714
      3037 9705
TIME...MOT...LOC 2346Z 233DEG 32KT 3035 9733 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

BRADY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Mar 21, 3:08 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Mar 21, 3:08 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
308 PM CDT Mon Mar 21 2022

.UPDATE...

Have updated PoP and weather grids over the next six hours, as
several convective attempts have occurred across the southern Edwards
Plateau and Rio Grande Plains over the last 45 minutes. Main concern
continues to be east of along/east of US 281, however.

&&

.PREV DISCUSSION... /ISSUED 213 PM CDT Mon Mar 21 2022/

..New SHORT TERM, LONG TERM...

SHORT TERM...
(This evening through Tuesday)
Issued at 203 PM CDT Mon Mar 21 2022

Continue to monitor the potential for severe thunderstorms this
afternoon. 18Z surface observations indicate surface cyclogenesis is
commencing in the Panhandle of Texas as a high-amplitude shortwave
trough/closed low continues to eject into the Big Bend Region. A
complex surface setup has resulted, with the infant surface low
dragging a dryline that has entered Val Verde County. An elevated
dry slot and attendant region of clearing skies leads the surface
dryline, and has progressed to approximately a Kerrville-Uvalde-
Eagle Pass line. These two regions should continue to march east in
tandem through the coming hours, reaching the US 281 corridor by the
mid afternoon hours. This progression will likely prove critical, as
the differential surface heating occurring on either side of the
retreating cloud line, combined with the dynamic forcing and
steepening lapse rates aloft, will provide an impetus for the
initiation of surface-based convection along/east of US 281. Latest
high-res guidance concurs with this picture, suggesting that
initiation is most likely to occur between 4-5 PM. Storms that do
develop are then expected to push east of the I-35/I-37 corridors
through 8 PM this evening.

With the core of the 850 mb low level jet axis/southeasterly low
level flow currently pivoting to the east of the CWA, the phasing
between the highest directional wind shear and likely initiation
zone appears to be slightly out of sync. Hence, the greatest hazard
of concern continues to be large, potentially damaging hail up to
two inches in diameter. SPC has added a moderate risk to its day one
convective outlook across an area north and east of a Hallettsville-
Gonzales-New Braunfels line in light of this threat, however,
damaging winds and isolated tornadoes cannot be ruled out as
additional threats given the remaining shear that will be present
across the region. Have a way to receive watches and warnings later
this afternoon as these storms move through the area.

With cyclogenesis continuing over west-central Oklahoma this
evening/early tonight, southerly flow will continue, particularly to
the east of I-35/I-37. This could act to reinforce the surface
dryline/outflow from any early evening convection, helping to
encourage a second round of thunderstorms. Most likely to occur
along and east of US 77, widespread severe weather is not
anticipated with this potential second batch of thunderstorms.

Once convection vacates the far east later tonight, a cold front
will approach the area. Entering from the northwest, expect this
boundary to be through the I-35 corridor by mid-morning tomorrow,
and out of our far southeastern communities by the lunch hour. No
precipitation is expected with the passage. Gusty northwest winds
will follow the front, leading to Near Critical fire weather
conditions tomorrow. Of highest concern across the Rio Grande
Plains, Winter Garden Region and southern Edwards Plateau, a Fire
Weather Watch has been posted accordingly. Subsequent shifts will
monitor this portion of the short term closely, potentially
upgrading to a Red Flag Warning if necessary.

LONG TERM...
(Tuesday night through next Sunday)
Issued at 203 PM CDT Mon Mar 21 2022

The main story for the extended forecast will be elevated to
critical fire weather conditions through at least Sunday. Dry and
breezy northwesterly flow will continue on Wednesday with westerly
flow is expected on Thursday. Breezy southerly flow will return
Friday through Sunday without any appreciable increase in moisture
expected. The most critical time period will be Wednesday and
Thursday as the northwest/west winds will be the strongest with
afternoon humidity values near 10-20 percent. Southerly wind speeds
on Friday will be a bit less with speeds generally at or below 10
mph and only elevated to near critical fire weather conditions are
expected then. Southerly speeds will be in the 15 to 20 mph range
this weekend bringing back near critical to critical fire weather
conditions to mainly areas west of the I35 corridor. Highs Wednesday
will be in the 60s and 70s but will warm back into the 80s to near
90 for the western areas by Friday.

AVIATION...18Z TAF Package

This morning's low cigs and visibilities are beginning to improve at
the I-35 aerodromes. DRT has fully recovered to VFR cats, with only
FEW coverage near FL030 remaining. Biggest attention near-term is on
the gusty winds behind a dryline at DRT this afternoon, and
potential convective activity at the I-35 sites through the late
afternoon/early evening hours. Only noteworthy amendment during this
portion of the forecast was to remove the TEMPO +TSRA at SAT and SSF
and replace with a VCTS, given less aggressive convection forecasts
throughout the AM hours in Bexar County. Have preserved said TEMPO
group at AUS, where convection appears more likely. Thunderstorms
should move east of the I-35 terminals by the mid evening hours.
Continue to watch for potential redevelopment overnight, though any
additional storms will likely remain east of I-35. A cold front will
pass through our aerodromes between 09 and 12Z Friday, bringing gusty
northwest winds in its wake.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              54  70  44  68  43 /  40   0   0   0   0
Austin Bergstrom Intl Airport  54  71  42  68  40 /  50  -    0   0   0
New Braunfels Muni Airport     52  73  43  71  40 /  40   0   0   0   0
Burnet Muni Airport            48  65  40  66  39 /  20   0   0   0   0
Del Rio Intl Airport           51  72  44  72  43 /   0   0   0   0   0
Georgetown Muni Airport        53  68  42  67  40 /  40   0   0   0   0
Hondo Muni Airport             49  74  40  72  38 /  10   0   0   0   0
San Marcos Muni Airport        53  71  43  69  39 /  40   0   0   0   0
La Grange - Fayette Regional   60  72  44  68  41 /  60  10   0   0   0
San Antonio Intl Airport       54  72  45  70  44 /  20   0   0   0   0
Stinson Muni Airport           54  75  46  73  43 /  20   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CDT this evening for Dimmit-Edwards-
Frio-Kinney-Maverick-Real-Uvalde-Val Verde-Zavala.

Fire Weather Watch from Tuesday afternoon through Tuesday evening
for Dimmit-Edwards-Frio-Kinney-Maverick-Real-Uvalde-Val Verde-
Zavala.

Wind Advisory until 7 PM CDT this evening for Edwards-Val Verde.

&&

Short-Term/Aviation...Quigley
Long-Term...29
Decision Support...KCW
Hazardous weather outlook, Mar 21, 3:12 AM CDT, 15 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
312 AM CDT Mon Mar 21 2022

TXZ171>173-183>194-202>209-217>225-228-221000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
312 AM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Severe thunderstorms with primary threats of large hail and
tornadoes are possibly this afternoon into early evening. A Red
Flag Warning is in effect for the Edwards Plateau and Rio Grande
Plains this afternoon. A Wind Advisory is in effect this
afternoon for Val Verde and Edwards Counties.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Elevated to critical fire weather conditions are expected to
continue through Saturday, mainly during the afternoon and
evening hours. A Fire Weather Watch is in effect for Tuesday
afternoon for the Edwards Plateau and Rio Grande Plains. Red Flag
Warnings for critical fire weather conditions may be needed on
additional days. Take care to prevent the start of wildfires.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather to the NWS.

In the hours before

Local storm report, Mar 21, 6:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TORNADO          TAYLOR 5 W              30.58N 97.49W
03/21/2022                   WILLIAMSON         TX   PUBLIC

            PUBLIC REPORT OF A TORNADO ON THE GROUND
            FIVE MILES WEST OF TAYLOR.

&&

AQ
Local storm report, Mar 21, 6:20 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TORNADO          5 S GRANGER             30.64N 97.44W
03/21/2022                   WILLIAMSON         TX   PUBLIC

            HAM RADIO REPORT OF A TORNADO ON THE GROUND.

&&

AQ
Local storm report, Mar 21, 6:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TORNADO          4 SE FENTRESS           29.72N 97.73W
03/21/2022                   CALDWELL           TX   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORT OF TORNADO
            DAMAGE TO A HOME AT THE INTERSECTION OF HWY
            80 AND FM671.

&&

AQ
Local storm report, Mar 21, 6:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
625 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TORNADO          2 E ROUND ROCK          30.52N 97.63W
03/21/2022                   WILLIAMSON         TX   BROADCAST MEDIA

            REPORT OF TORNADO DAMAGE AT THE KALAHARI
            RESORT.

&&

AQ
Local storm report, Mar 21, 6:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TORNADO          5 S GRANGER             30.65N 97.43W
03/21/2022                   WILLIAMSON         TX   PUBLIC

            PICTURE OF A TORNADO ON THE GROUND RECEIVED
            VIA TWITTER.

&&

AQ
Local storm report, Mar 21, 6:31 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     4 WNW TAYLOR            30.59N 97.48W
03/21/2022                   WILLIAMSON         TX   PUBLIC

            REPORT OF DAMAGE TO PORTIONS OF THE
            WILLIAMSON COUNTY RECYCLING CENTER.

&&

AQ

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 8:21 PM CDTRed Flag WarningEWXDimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more26 hr
Mar 21, 3:14 AM CDTFire Weather WatchEWXDimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more23 hr
Mar 21, 3:19 AM CDTWind AdvisoryEWXEdwards, Val Verde16 hr
Mar 21, 3:48 PM CDTSpecial Weather StatementEWXKendall27 min
Mar 21, 4:05 PM CDTSpecial Weather StatementEWXBlanco25 min
Mar 21, 4:20 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis55 min
Mar 21, 4:26 PM CDTSpecial Weather StatementEWXComal49 min
Mar 21, 4:29 PM CDTSpecial Weather StatementEWXBlanco46 min
Mar 21, 4:34 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Mar 21, 4:43 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Gonzales, Guadalupe, Hays62 min
Mar 21, 4:47 PM CDTSevere Thunderstorm WarningEWXComal, Hays58 min
Mar 21, 5:04 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis, Williamson56 min
Mar 21, 5:09 PM CDTSpecial Weather StatementEWXBurnet51 min
Mar 21, 5:12 PM CDTSpecial Weather StatementEWXKarnes48 min
Mar 21, 5:20 PM CDTTornado WarningEWXHays25 min
Mar 21, 5:24 PM CDTTornado WarningEWXCaldwell, Guadalupe36 min
Mar 21, 5:40 PM CDTTornado WarningEWXHays, Travis35 min
Mar 21, 5:46 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson59 min
Mar 21, 5:49 PM CDTTornado WarningEWXWilliamson26 min
Mar 21, 5:49 PM CDTTornado WarningEWXCaldwell, Gonzales, Guadalupe26 min
Mar 21, 5:52 PM CDTTornado Warning Considerable damage threatEWXWilliamson23 min
Mar 21, 5:58 PM CDTTornado WarningEWXBastrop, Travis47 min
Mar 21, 5:59 PM CDTTornado WarningEWXTravis, Williamson46 min
Mar 21, 6:06 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBastrop, Travis, Williamson39 min
Mar 21, 6:13 PM CDTTornado Warning Tornado observedEWXBastrop, Caldwell, Fayette, Gonzales47 min
Mar 21, 6:17 PM CDTSevere Thunderstorm WarningEWXAtascosa, DeWitt, Karnes, Wilson43 min
Mar 21, 6:22 PM CDTTornado Warning Tornado observedEWXWilliamson23 min
Mar 21, 6:37 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe, Wilson38 min
Mar 21, 6:55 PM CDTTornado Warning Tornado observedEWXLee, Williamson20 min
Mar 21, 6:57 PM CDTTornado WarningEWXBastrop, Fayette, Lee48 min
Mar 21, 6:59 PM CDTSpecial Weather StatementEWXBastrop, Caldwell46 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.